MAUDE Adverse Event Report: COOK INC BUSH URETERAL ILLUMINATING CATHETER SET; DYB INTRODUCER, CATHETER

COOK INC BUSH URETERAL ILLUMINATING CATHETER SET; DYB INTRODUCER, CATHETER
Catalog Number 084120
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
The report indicated that: the facility was performing a routine review of their stock, and during this time they noticed this package had a gooey/slimey substance on the inside.It could be a type of lubricant." images of the device confirmed a clear liquid type substance within the sterile package.The device was not used on a patient.

Brand Name
BUSH URETERAL ILLUMINATING CATHETER SET
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6591114
Report Number1820334-2017-01169
Device Sequence Number10963038
Product Code DYB
UDI-Device Identifier00827002167469
UDI-Public(01)00827002167469(17)190527(10)7003797
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number084120
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2017
Initial Report FDA Received Date05/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1